Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/4616
Title: Morita equivalence of many-sorted algebraic theories
Authors: Adámek, Jirí 
Sobral, Manuela 
Sousa, Lurdes 
Issue Date: 2006
Citation: Journal of Algebra. 297:2 (2006) 361-371
Abstract: Algebraic theories are called Morita equivalent provided that the corresponding varieties of algebras are equivalent. Generalizing Dukarm's result from one-sorted theories to many-sorted ones, we prove that all theories Morita equivalent to an S-sorted theory are obtained as idempotent modifications of . This is analogous to the classical result of Morita that all rings Morita equivalent to a ring R are obtained as idempotent modifications of matrix rings of R.
URI: http://hdl.handle.net/10316/4616
Rights: openAccess
Appears in Collections:FCTUC Matemática - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat 
filee8df8c9585d34e1a8d56fdaf0460d008.pdf123.76 kBAdobe PDFView/Open
Show full item record

Page view(s) 50

302
checked on Jul 17, 2019

Download(s) 20

907
checked on Jul 17, 2019

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.